# SDR SCNA20160916174

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INBD HINGED DOOR, AFT HINGE FITTING ON INBD DOOR, CRACK IN FITTING AT AFT OTBD ATTACH BOLT HOLE, END OF CRACK MARKED IN BLACK, VERIFIED BY NDT INSP.  ACCOMPLISH TASK CARD FOR REPAIRS.  R & R -1 & -2 HINGES.
